# SDR DALA1026373222

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 57,955 hours, 25,794 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND AFT CARGO FLOOR PANEL 151 DF HAD UPPER SURFACE EXPOSED HONEYCOMB.  REPLACED FLOOR PANEL IAW DWG 3D25-37705 & AMM 53-42-14-400-001.
